Random fractals

Peter Morters

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationNew Perspectives in Stochastic Geometry
EditorsWilfrid Kendall, Ilya Molchanov
Place of PublicationLondon
PublisherOxford University Press
Pages275-304
Number of pages30
ISBN (Print)978-0-19-923257-4
Publication statusPublished - 2009

Cite this

Morters, P. (2009). Random fractals. In W. Kendall, & I. Molchanov (Eds.), New Perspectives in Stochastic Geometry (pp. 275-304). London: Oxford University Press.